Alert archive / West Virginia / Areal Flood Warnings in 2016
Areal Flood Warning 19, NWS Charleston, WV
NWS Charleston, WV issued this areal flood warning at Jun 23, 2016, 5:51 PM EDT for 11 counties in West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2016, 5:51 PM EDT (21:51 UTC)
- Expired
- Jun 23, 2016, 8:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, WV, Braxton County, WV, Calhoun County, WV, Clay County, WV, Fayette County, WV, Gilmer County, WV, Kanawha County, WV, Lincoln County, WV, Nicholas County, WV, Raleigh County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 44 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1051 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.3
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Jun 23, 3:07 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 23, 3:07 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
307 PM EDT THU JUN 23 2016
.SYNOPSIS...
Cold front triggers more severe thunderstorms this evening. It
and low pressure center cross Friday. High pressure for the
weekend. Another cold front early next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
Significant weather ahead for this afternoon. On going
thunderstorms this morning has caused numerous flooding issues
throughout the region and that threat will persist into this
evening in moisture rich air mass. Shortwave trough is pushing
southward...currently over Northern Ohio and will kick off severe
thunderstorms...supercells...with damaging winds...large
hail...and even a few tornadoes is likely this afternoon into this
evening. Breaks in the clouds has allowed for heating across the
southern half of the forecast area and CAPE values in the order of
2000 J/KG. 0-6km wind shear near 50kts and 0-1km Storm Relative
Helicity over 200 m^2/s^2 suggest that supercells are likely with
tornadoes possible. SPC Sig Tor parameter of 2 across our Southern
Forecast counties suggest that a strong longer lived tornado (EF2
and up) could be a possibility...and areas where remaining outflow
boundaries are from morning convection will be a prime location
for a spin up. However...it should be noted that the main threat
today will be large hail and damaging winds...as well as severe
flooding.
Storms will start to wind down later tonight but showers may
linger until after midnight. Widespread fog will develop as skies
clear...winds go light and dense fog is likely in some areas due
to all the rainfall that today.
Conditions will be much improved tomorrow end our string of severe
weather.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
Any remaining showers/thunderstorms should dissipate Friday
evening as a high pressure system builds into the area. This high
will remain for Saturday into Sunday. Some moisture in advance of
the next cold front could arrive late Sunday...so can not rule out
a few showers or thunderstorms late in the day.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Used an ECMWF and GFS blend for Sunday night into Monday. Then
added ECMWF ensemble mean and GEFS mean for Tuesday...relying even
more on the means for Wednesday and Thursday. This would have
moisture in advance of the next front for Sunday night...with a
weak front pushing through on Monday. A stronger front would then
move through on Tuesday...but with less moisture available. High
pressure will then build in behind the front on Wednesday. Another
system arrives late Thursday.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Afternoon heating and the approach of a cold front is starting to
kick off more thunderstorms across the area and these storms will
persist into the evening hours. There may again be several lines
of convection, making timing very difficult.
the showers and thunderstorms should wane tonight, with lingering
showers in its wake, and fog and stratus forming overnight could
bring IFR conditions to most locations.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: Timing of changing conditions associated
with thunderstorms will vary. Fog and stratus formation overnight
tonight may vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY M M M M M M M H H H H M
HTS CONSISTENCY M M M M M M H H H H H M
BKW CONSISTENCY M H M M M M H H M M M M
EKN CONSISTENCY M H M M H H H H H M M L
PKB CONSISTENCY M M M H H H H H H H H M
CKB CONSISTENCY H H M M M H H H H M M M
AFTER 18Z FRIDAY...
IFR possible in stratus and fog Friday morning.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until midnight EDT tonight for WVZ005>011-
013>020-024>040-046-047.
OH...Flash Flood Watch until midnight EDT tonight for OHZ066-067-
075-076-083>087.
KY...Flash Flood Watch until midnight EDT tonight for KYZ101>103-
105.
VA...Flash Flood Watch until midnight EDT tonight for VAZ003-004.
&&
SYNOPSIS...RPY/MPK
NEAR TERM...MPK
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...MPKHazardous weather outlook, Jun 23, 3:04 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 304 PM EDT THU JUN 23 2016 KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>018-024>029- 033>037-241915- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV- WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 304 PM EDT THU JUN 23 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TORNADO WATCH 289 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-076-WVZ010-011-019-020-030>032-038>040-046-047-241915- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS- HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 304 PM EDT THU JUN 23 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KISTNER
In the hours before
Local storm report, Jun 23, 4:47 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
447 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLOOD 3 SSW CLENDENIN 38.45N 81.37W
06/23/2016 KANAWHA WV 911 CALL CENTER
ONGOING WATER RESCUE
&&
EVENT NUMBER RLX1601096
MECLocal storm report, Jun 23, 4:49 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
449 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 5 SSW GREENUP 38.51N 82.87W
06/23/2016 GREENUP KY 911 CALL CENTER
TREE DOWN ALONG ROUTE 2
&&
EVENT NUMBER RLX1601097
MECSpecial weather statement, Jun 23, 5:15 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
515 PM EDT THU JUN 23 2016
WVZ005-013-025-026-232215-
BOONE-LOGAN-WAYNE-LINCOLN-
515 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WAYNE...
SOUTHWESTERN LINCOLN AND NORTHWESTERN LOGAN COUNTIES...
AT 515 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
KIAHSVILLE...OR 8 MILES SOUTHEAST OF WAYNE...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHAPMANVILLE...GILL...EAST LYNN LAKE...CHIEF LOGAN STATE...
SPURLOCKVILLE...HARTS...KIAHSVILLE...RANGER...MOUNT GAY-SHAMROCK...
WEST LOGAN...MITCHELL HEIGHTS...MUD...GENOA AND EAST LYNN.
THIS INCLUDES ROUTE 119 BETWEEN MILE MARKERS 30 AND 45.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
LAT...LON 3816 8246 3822 8237 3812 8187 3798 8190
3786 8199 3793 8217 3796 8220 3798 8219
3796 8225 3805 8247
TIME...MOT...LOC 2115Z 289DEG 31KT 3811 8235
23Special weather statement, Jun 23, 5:24 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
524 PM EDT THU JUN 23 2016
OHZ084>086-WVZ007>009-016-017-232230-
VINTON-MEIGS-GALLIA-MASON-ROANE-JACKSON-WIRT-WOOD-
524 PM EDT THU JUN 23 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN GALLIA...
MEIGS...NORTHWESTERN ROANE...SOUTHWESTERN WIRT...SOUTHWESTERN WOOD...
MASON AND JACKSON COUNTIES...
AT 524 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES WEST OF RUTLAND TO NEAR POMEROY
TO 6 MILES SOUTHWEST OF MINERALWELLS. MOVEMENT WAS SOUTHEAST AT 30
MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
POINT PLEASANT...GALLIPOLIS...RIPLEY...SPENCER...POMEROY...RACINE...
RUTLAND...FORKED RUN STATE PARK...RAVENSWOOD...NEW HAVEN...MASON...
SANDYVILLE...MIDDLEPORT...CHESTER...SYRACUSE...HARTFORD CITY...
HENDERSON...REEDY...LEON AND WILKESVILLE.
THIS INCLUDES INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 132
AND 168.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
LAT...LON 3872 8218 3875 8171 3882 8130 3919 8156
3914 8198 3914 8240
TIME...MOT...LOC 2124Z 332DEG 25KT 3909 8227 3908 8195 3913 8162
23Local storm report, Jun 23, 5:46 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
546 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 3 SW CLENDENIN 38.46N 81.38W
06/23/2016 KANAWHA WV EMERGENCY MNGR
US 119 CLOSED NEAR HERBERT HOOVER HIGH SCHOOL. WATER
OVER ROAD... DEBRIS AND DOWNED POWER LINES ALSO
&&
EVENT NUMBER RLX1601098
MECLocal storm report, Jun 23, 5:49 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
549 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLASH FLOOD 2 NW AMMA 38.59N 81.29W
06/23/2016 ROANE WV PUBLIC
CREEKS NEAR CLIO HAVE OVERFLOWED BANKS. CREEK AT ANDES
RUN AT 3 FEET.
&&
EVENT NUMBER RLX1601099
MECThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:33 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wood | 42 min |
| Jun 23, 2:38 AM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wood | 37 min |
| Jun 23, 3:14 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Gilmer, Harrison, Lewis, Ritchie and 1 more | 31 min |
| Jun 23, 3:40 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer, Lewis, Randolph, Upshur, Webster | 50 min |
| Jun 23, 4:08 AM EDT | Flash Flood Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Pleasants, Ritchie and 2 more | 3 hr |
| Jun 23, 4:10 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Mason, Putnam | 50 min |
| Jun 23, 4:54 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Lewis, Randolph, Upshur | 3 hr |
| Jun 23, 5:11 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Clay, Fayette, Jackson, Kanawha and 5 more | 64 min |
| Jun 23, 5:35 AM EDT | Special Weather Statement | RLX | Clay, Nicholas, Pocahontas, Webster | 55 min |
| Jun 23, 5:37 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas, Pocahontas, Webster | 53 min |
| Jun 23, 6:17 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam, Wayne | 43 min |
| Jun 23, 6:54 AM EDT | Areal Flood Warning | RLX | Doddridge, Gilmer, Lewis, Ritchie | 3 hr |
| Jun 23, 6:58 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mason and 3 more | 47 min |
| Jun 23, 7:39 AM EDT | Special Weather Statement | RLX | Clay, Fayette, Kanawha, Nicholas | 81 min |
| Jun 23, 7:42 AM EDT | Special Weather Statement | RLX | Boone, Cabell, Calhoun, Clay, Fayette, Jackson and 13 more | 2 hr |
| Jun 23, 7:47 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, McDowell and 4 more | 43 min |
| Jun 23, 8:07 AM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Raleigh, Webster | 23 min |
| Jun 23, 8:09 AM EDT | Special Weather Statement | RLX | Barbour, Braxton, Gilmer, Harrison, Lewis, Pocahontas and 3 more | 2 hr |
| Jun 23, 8:17 AM EDT | Special Weather Statement | RLX | Pleasants, Wood | 118 min |
| Jun 23, 8:27 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan, McDowell, Mingo and 2 more | 33 min |
| Jun 23, 8:35 AM EDT | Areal Flood Warning | RLX | Barbour, Braxton, Lewis, Pocahontas, Randolph, Upshur and 1 more | 8 hr |
| Jun 23, 8:48 AM EDT | Special Weather Statement | RLX | Cabell | 42 min |
| Jun 23, 10:14 AM EDT | Areal Flood Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Jackson and 6 more | 3 hr |
| Jun 23, 10:24 AM EDT | Special Weather Statement | RLX | Boone, Braxton, Clay, Fayette, Kanawha, Lincoln and 5 more | 2 hr |
| Jun 23, 11:05 AM EDT | Special Weather Statement | RLX | Fayette | 55 min |
| Jun 23, 12:02 PM EDT | Special Weather Statement | RLX | Clay, Fayette, Jackson, Kanawha, Nicholas, Putnam and 2 more | 58 min |
| Jun 23, 12:25 PM EDT | Flash Flood Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 6 hr |
| Jun 23, 1:01 PM EDT | Areal Flood Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more | 5 hr |
| Jun 23, 1:09 PM EDT | Areal Flood Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 3 more | 2 hr |
| Jun 23, 2:04 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Roane, Wirt, Wood | 3 hr |
| Jun 23, 2:11 PM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 2 hr |
| Jun 23, 2:11 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 34 min |
| Jun 23, 2:42 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 33 min |
| Jun 23, 3:03 PM EDT | Flash Flood Warning | RLX | Nicholas | 13 hr |
| Jun 23, 3:11 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 19 min |
| Jun 23, 3:16 PM EDT | Special Weather Statement | RLX | Jackson, Mason, Roane | 44 min |
| Jun 23, 3:21 PM EDT | Areal Flood Warning | RLX | Braxton, Calhoun, Clay, Doddridge, Gilmer, Harrison and 7 more | 3 hr |
| Jun 23, 3:22 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane | 23 min |
| Jun 23, 3:33 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Mason, Putnam | 27 min |
| Jun 23, 3:34 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 26 min |
| Jun 23, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha, Roane | 31 min |
| Jun 23, 3:55 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 35 min |
| Jun 23, 4:11 PM EDT | Special Weather Statement | RLX | Kanawha | 49 min |
| Jun 23, 4:29 PM EDT | Areal Flood Warning | RLX | Braxton, Lewis, Pocahontas, Randolph, Upshur, Webster | 3 hr |
| Jun 23, 4:30 PM EDT | Special Weather Statement | RLX | Kanawha | 30 min |
| Jun 23, 4:46 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Wayne | 29 min |
| Jun 23, 4:52 PM EDT | Flash Flood Warning | RLX | Wayne | 3 hr |
| Jun 23, 4:57 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Roane, Wirt, Wood | 3 hr |
| Jun 23, 5:15 PM EDT | Special Weather Statement | RLX | Wayne | 60 min |
| Jun 23, 5:24 PM EDT | Special Weather Statement | RLX | Jackson, Mason | 66 min |
| Jun 23, 5:34 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason | 26 min |
| Jun 23, 5:37 PM EDT | River Flood Warning | RLX | Clay, Kanawha | 20 hr |
| Jun 23, 5:58 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane, Wirt | 32 min |
| Jun 23, 6:04 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo | 26 min |
| Jun 23, 6:06 PM EDT | Special Weather Statement | RLX | Raleigh, Wyoming | 39 min |
| Jun 23, 6:10 PM EDT | Areal Flood Warning | RLX | Cabell, Jackson, Kanawha, Lincoln, Mason, Putnam and 1 more | 3 hr |
| Jun 23, 6:11 PM EDT | River Flood Warning | RLX | Nicholas, Webster | 20 hr |
| Jun 23, 6:13 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Raleigh, Wyoming | 32 min |
| Jun 23, 6:15 PM EDT | Flash Flood Warning | RLX | Clay, Kanawha | 3 hr |
| Jun 23, 6:17 PM EDT | River Flood Warning | RLX | Kanawha | 27 hr |
| Jun 23, 6:29 PM EDT | Flash Flood Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 3 hr |
| Jun 23, 6:30 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Kanawha, Mason, Putnam | 30 min |
| Jun 23, 6:44 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 31 min |
| Jun 23, 6:46 PM EDT | Special Weather Statement | RLX | Wyoming | 29 min |
| Jun 23, 7:00 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 60 min |
| Jun 23, 7:16 PM EDT | River Flood Warning | RLX | Fayette, Nicholas | 10 hr |
| Jun 23, 7:19 PM EDT | Special Weather Statement | RLX | Cabell | 26 min |
| Jun 23, 7:28 PM EDT | Areal Flood Warning | RLX | Braxton, Lewis, Pocahontas, Randolph, Upshur, Webster | 62 min |
| Jun 23, 7:40 PM EDT | Flash Flood Warning | RLX | Wayne | 2 hr |
| Jun 23, 7:57 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Roane | 3 hr |
| Jun 23, 1:37 AM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 23 min |
| Jun 23, 2:01 AM EDT | Special Weather Statement | RLX | Morgan, Washington | 59 min |
| Jun 23, 2:04 AM EDT | Tornado Warning | RLX | Morgan, Washington | 41 min |
| Jun 23, 2:24 AM EDT | Flash Flood Warning | RLX | Morgan, Perry, Washington | 5 hr |
| Jun 23, 9:56 AM EDT | Areal Flood Warning | RLX | Morgan, Perry | 3 hr |
| Jun 23, 2:17 PM EDT | Tornado Warning | RLX | Lawrence | 28 min |
| Jun 23, 4:14 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Lawrence | 31 min |
| Jun 23, 5:29 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 31 min |
Nearby
Areal Flood Warnings in West Virginia, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.